# SDR SWAA2013020412294

- Difficulty date: January 23, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,862 hours, 66,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT CHEM-MILL STEP BS 265-266.25 ABOVE STRINGER 15R CRACK LENGTH 1.25" SUB-SURFACE.  REMOVED AND REPAIRED DAMAGE PER SRM 53-00-01-2R-31 DETAIL XXX. 86750U, 02FEB13
